# SDR NACA2023052000002

- Difficulty date: May 20, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N407YK
- Make and model: Boeing 737436
- Aircraft serial: 25844
- Aircraft time: 60,953 hours, 39,475 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT STR 10R AT BS 500L -1 7/8" AND BS 500L + 1 6/8" TOTAL CRACK LENGTH 3 5/8". REPAIRED CRACK ON STR 10R PER SRM 53-00-01 REPAIR 30 FIG 201, ASSOCIATED WORKSHEETS AND IAW EO 5323-077 REV 1R
